# SDR IPXA10558209

- Difficulty date: January 5, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 12,696 hours, 8,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Dented
- Location: Bs 1551 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  EXTERNAL FUSELAGE SKIN DENTED BS 1551 ONE INCH BELOW S-25L.  REPAIRED IAW ER NR 10-1068.
